Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Can Onglyza cause constipation? Earlier taken Metformin. Had diarrhea and abdominal pain

Can Onglyza cause constipation? I was on metformin and when metformin caused diarrhea and abdominal pain , I was switched to Onglyza. My sugars have gone up steadily and I now have severe chronic constipation . I would like to know if Onglyza can cause this. I have been on this new medication for over a month and been very constipated since this time. Any information would be appreciated.
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi,Though constipation is not a known side effect of Onglyza, but still it can related to onglyza in your case. Try taking high fiber diet containing fruits, salads & vegetables with adequate fluid intake. In case it does not help , you can use bulk forming laxative containing psyllium. In case of no response , consider changing the drug. Hope it helps.
Answered: Thu, 26 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor